# SDR IPXA2022081877983

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 14,764 hours, 2,232 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HORIZ STAB TIP UPPER CHORD CRACKED C/W REFERENCE T3F18E000GMY3
